MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS DYNAFORCE; MOTOBAND

CROSSROADS EXTREMITY SYSTEMS DYNAFORCE; MOTOBAND
Model Number 7100-4H15
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot history records of the sterile and individual component parts were reviewed in their entirety during the investigation.These records included quality inspection records, component inspection records, component print specification, component supplier certificates of conformance, supplier inspection certificates, raw material certificates of conformance, and supplier certificates of conformance.No non-conformances were found in any records that were reviewed that would have contributed to the device failure.7100-4h15 500709 product name: 4 hole motoband plate 15mm - sterile, 1500-3522 400027 product name: 3.5mm x 22 mm non-locking screw, 1500-3526 400049 product name: 3.5mm x 26 mm non-locking screw, 1500-3516 500856 product name: 3.5mm x 16 mm non-locking screw.
 
Event or Problem Description
Fusion of the 2nd and 3rd metatarsal joints was performed using crossroads 4-hole motoband plates, non-locking screws and himax staples on (b)(6) 2019.The patient also underwent lapidus procedure of the 1st metatarsal with a non-corssroads device (paragon 28 phantom nail).It is unknown if all hardware placement occurred during the same procedure.Doctor performed a routine follow-up x-ray and noted that the screw had backed out.

Brand Name
DYNAFORCE
Common Device Name
MOTOBAND
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501691
Report Number3020584246-2022-00040
Device Sequence Number18081391
Product Code HRS
UDI-Device Identifier00815432023646
UDI-Public00815432023646
Combination Product (Y/N)N
PMA/510(K) Number
K160300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7100-4H15
Device Catalogue Number7100-4H15
Device Lot Number500709
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2020
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown